Recovering a function from a dini derivative

John W Hagood, Brian S. Thomson

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)34-35
Number of pages2
JournalAmerican Mathematical Monthly
Volume113
Issue number1
StatePublished - Jan 2006

Fingerprint

Dini Derivative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Recovering a function from a dini derivative. / Hagood, John W; Thomson, Brian S.

In: American Mathematical Monthly, Vol. 113, No. 1, 01.2006, p. 34-35.

Research output: Contribution to journalArticle

Hagood, John W ; Thomson, Brian S. / Recovering a function from a dini derivative. In: American Mathematical Monthly. 2006 ; Vol. 113, No. 1. pp. 34-35.
@article{44cccf60271443ff8d1304d7d8c1eebc,
title = "Recovering a function from a dini derivative",
author = "Hagood, {John W} and Thomson, {Brian S.}",
year = "2006",
month = "1",
language = "English (US)",
volume = "113",
pages = "34--35",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "1",

}

TY - JOUR

T1 - Recovering a function from a dini derivative

AU - Hagood, John W

AU - Thomson, Brian S.

PY - 2006/1

Y1 - 2006/1

UR - http://www.scopus.com/inward/record.url?scp=32844462805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=32844462805&partnerID=8YFLogxK

M3 - Article

VL - 113

SP - 34

EP - 35

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 1

ER -